A differential game of approach. I. Structurally stable case
Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 407-423
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_3_a0,
author = {N. N. Krasovskii},
title = {A differential game of approach. {I.~Structurally} stable case},
journal = {Differencialʹnye uravneni\^a},
pages = {407--423},
year = {1969},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_3_a0/}
}
N. N. Krasovskii. A differential game of approach. I. Structurally stable case. Differencialʹnye uravneniâ, Tome 5 (1969) no. 3, pp. 407-423. http://geodesic.mathdoc.fr/item/DE_1969_5_3_a0/